Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Total curvature of branched minimal surfaces

Author: Yi Fang
Journal: Proc. Amer. Math. Soc. 124 (1996), 1895-1898
MSC (1991): Primary 53A10
MathSciNet review: 1322922
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An intrinsic, and much simpler, proof of a generalization of Jorge and Meeks' total curvature formula for complete minimal surfaces is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53A10

Retrieve articles in all journals with MSC (1991): 53A10

Additional Information

Yi Fang
Affiliation: Centre for Mathematics and its Applications, School of Mathematical Sciences, The Australian National University, Canberra, ACT 0200, Australia

Received by editor(s): November 28, 1994
Additional Notes: Supported by Australian Research Council grant A69131962.
Communicated by: Peter Li
Article copyright: © Copyright 1996 American Mathematical Society